DocServer

Items where Author is "Moors, Warren B."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Number of items: 13.

Article

Borwein, Jonathan M. and Moors, Warren B. (2010) Stability of closedness of convex cones under linear mappings II. Journal of Nonlinear Analysis and Optimization: Theory and Applications, 1 (1). pp. 1-7.

Borwein, Jonathan M. and Moors, Warren B. (2009) Stability of closedness of convex cones under linear mappings. Journal of Convex Analysis, 16 (3-4). pp. 707-713.

Borwein, Jonathan M. and Moors, Warren B. (2006) Non-smooth Analysis, Optimisation Theory and Banach Space Theory.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (2001) Generalized subdifferentials: a Baire categorical approach. Transactions AMS . pp. 3875-3893.

Borwein, Jonathan M. and Moors, Warren B. (2000) Separable determination of integrability and minimality of the Clarke subdifferential mapping. Proceedings of the American Mathematical Society, 128 (1). pp. 215-221. ISSN 0002-9939

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1999) Generalized subdifferentials: a Baire categorical approach (extended abstract). Mathematical Reports of the Academy of Science, 21 . pp. 132-138.

Borwein, Jonathan M. and Moors, Warren B. and Shao, Yongheng (1999) Subgradient Representation of Multifunctions. The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, 40 (3). pp. 301-313.

Borwein, Jonathan M. and Moors, Warren B. (1998) Null sets and essentially smooth Lipschitz functions. SIAM J. Optim., 8 (2). pp. 309-323.

Borwein, Jonathan M. and Moors, Warren B. (1998) A chain rule for essentially strictly differentiable Lipschitz functions. SIAM Journal on Optimization, 8 (2). pp. 300-308.

Borwein, Jonathan M. and Moors, Warren B. (1997) Essentially Smooth Lipschitz Functions. Journal of Functional Analysis, 149 (2). pp. 305-351.

Borwein, Jonathan M. and Moors, Warren B. and Wang, Shawn Xianfu (1997) Lipschitz Functions with Prescribed Derivatives and Subderivatives. Journal of Nonlinear Analysis: Theory, Methods & Applications, 29 (1). pp. 53-63. ISSN 0362546X

Borwein, Jonathan M. and Moors, Warren B. Stability of closedness of convex cones under linear mappings II. Unpublished . (Unpublished)

Conference or Workshop Item

Borwein, Jonathan M. and Moors, Warren B. (1996) Lipschitz functions with minimal Clarke subdifferential mappings. In: Proc. Optimization Miniconference III, B. M. Glover and D. Ralph eds, University of Melbourne, July 1996, University of Ballarat.

This list was generated on Wed Sep 27 05:59:37 2017 AEST.